Posted by shannon (188.8.131.52) on July 17, 2000 at 11:16:55:
In Reply to: Cycle over? posted by Bensue on July 17, 2000 at 10:59:18:
I am taking Midrain (I think, I have the generic). I have been taking the imitrex at serious pains and the Midrin (2) every four hours. I have not taken anything yet today and I do still have the tightness behind my eye and a lingering pain on the right side of my head. From friday afternoon until last night I took 4 imitrx and 17 Midrain (i am afraid that 17 is way to many to take in that period of time, but it does not tell me not to exced a certain amount in any 24 hour period.) I do have an extremely high tolerance for pain and I have been a little leary of the imitrex because of the tightening in my throat and the feeling as it "crawls up my head". My doctor gave me only 4 imitrx samples to see if they help, which they have, so I have tried to save them for the very worst pains until this morning when I had have him give me a script. My father seems to think that maybe they are not going away yet, instead finally I have medication that works so they are not as bad. I have the worst pains at different times during the day then most. I have read that most people experience these at night where as mine happen almost like clockwork at 9:00 am 1:00pm and 4:00 pm. 9:00 am has come and gone and no really serious pain, I guess I will wait and see the rest of the day and if no more other than the "shadows" then maybe my cycle ends the way it begins, gradually.
Post a Followup